# SDR HEEA072629

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- Aircraft time: 8,907 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066106103
- Part serial: 17293
- Condition: Erratic
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE 300 FEET READINGS ARE ERRATIC OVER ROUGH TERRAIN.
